# SDR CA061218010

- Difficulty date: November 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 33,853 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: NAS146A37
- Condition: Damaged
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS INVOLVED IN HELICOPTER LOGGING OPERATIONS.  THE YARDING PROFILE WAS A DOWN HILL FLIGHT FROM THE HARVEST CUT BLOCK TO A ROAD SIDE LOG LANDING. AFTER ENCOUNTERING DOWN FLOWING WIND CONDITIONS THROUGH OUT THE FIRST LOGGING CYCLE OF THE DAY THE FLIGHT CREW ELECTED TO SHUTDOWN AND WAIT FOR MORE FAVORABLE WIND CONDITIONS.  DURING A ROUTINE POST FLIGHT INSPECTION OF THE AIRCRAFT, THE MAINTENANCE PERSONNEL WERE CHECKING THE HORIZONTAL STABILIZER FOR GENERAL CONDITION AND SECURITY WHEN THEY DISCOVERED IT TO BE LOOSE. FURTHER INSPECTION OF THE STABILIZER TO PYLON FORWARD ATTACHMENT FITTINGS REVEALED THE BOLT THAT ATTACHES THE (2) FITTINGS WAS MISSING. A VISUAL INSPECTION OF THE ENTIRE AIRCRAFT UNCO
